# SDR SWIA202054789

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX HANDRAIL DOOR FITTINGS HAVE EVIDENCE OF CORROSION.  C-CHECK RO 12/26/2020.  FWD AND AFT PAX DOOR FITTINGS HAVE 100% EXFOLIATION, NO DAMAGE ALLOWED.  OUT OF LIMTS, REF CRJ 900 SRM.  INSTALLED NEW FWD AND AFT HANDRAILS FITTING, IAW CRJ 900 SRM AND BOMBARDIER DWG.
